Extension of the GSMW Formula in Weaker Assumptions
Wenfeng Wang and
Xi Chen
Abstract and Applied Analysis, 2014, vol. 2014, 1-2
Abstract:
In this note, the generalized Sherman-Morrison-Woodbury (for short GSMW) formula is extended under some assumptions weaker than those used by Duan, 2013.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/324836.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/324836.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:324836
DOI: 10.1155/2014/324836
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().